# SDR QXEA200601460

- Difficulty date: June 15, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 11,554 hours, 8,450 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX- INTERMITTANT FIRE SYSTEM FAULT STATUS MESSAGE.  MAINTENANCE FOUND WIRES CHAFING AT CONNECTOR A222P1.  REPAIRED WIRES IAW CRJ-700 WIRING DIAGRAM WDM26-15-01 PAGE 1.  RECONNECTED WIRE AND INTERROGATED MDC.  NO FAULTS FOUND.  COMPLIED WITH FIRE SYSTEM SELF TEST.  ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
